MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, M, 28/0, TAPER 12/14; PROSTHESIS, HIP

ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, M, 28/0, TAPER 12/14; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cpt 12/14 stem x-sml cocr; catalog#00-8114-040-00; lot#65179067, multipolar shell 55mm; catalog#5001-55; lot#64777093, multipolar liner 53/54/55 28mm; catalog#5001-53-28; lot#65177935, canal plug; catalog#8011-20-32; lot#65079750, report source: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to dislocation of the hip two days after implantation.No further patient outcome provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing that could be related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, M, 28/0, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14840847
Report Number0009613350-2022-00345
Device Sequence Number20032294
Product Code LZO
UDI-Device Identifier00889024430297
UDI-Public(01)00889024430297(17)320317(10)3107699
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00-8775-028-02
Device Lot Number3107699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale